MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Bw received 2 boxes of 32g x 4mm from the va with lot no.Z58k6.He injects 18 units of lantus 1x per day with lantus solostar pen.He states that the pen needle doesn't allow a full injection.Ie: he injects 18 units and the injection stops at 5 and he has to switch needles in order to receive the rest of the injection.He stated this happens 1 out of every 5 pn's and sometimes, the pn just doesn't work at all.Mr.Wenzel does not prime his pns all the time but, has been lately.He does not reuse pns.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9608123
Report Number9613304-2020-00002
Device Sequence Number2677928
Product Code FMI
UDI-Device Identifier15907996092694
UDI-Public(01)15907996092694(17)240601(10)Z58K6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2024
Device Model Number32G X 4MM
Device Lot NumberZ58K6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1